Hi Evie, Thanks for your kind reply. I was originally on Wockhardt brand, but as the side effects were so bad & I didn't want to go straight on the AI's I asked to change brands to see if there was any difference. I had a right nightmare trying to get my GP to even agree to this. My pharmacist said to try Relonchem brand, I was given 2 months supply, unfortunately the side affects were the same so I'm back on Wockhardt until I see the Onc at the end of the month. I've just been to see my GP & discussed my concerns with them, I'm scared to take the AI's as it appears there's a greater risk of osteoporosis, my worry is if I try these I'll still have the side affects & osteoporosis to boot. I just want to make the right decision about my treatment & have some kind of semblance of a normalish life (if only 🤞 ). If anyone has any advice/ can share their experience I'd be really grateful x
... View more
Hi all, I'm new here so if I'm on the wrong forum please direct me to the right one! I was diagnosed with Her2positive BC in Sept 17, underwent chemo, surgery(wide local incision) radiotherapy, herceptin & tamoxifen (since April 18). The tamoxifen has given me horrendous hormonal side affects, I'm up 4/5 times a night with hot flushes sweats, which leave me seriously sleep deprived, I'm like a zombie the next day, I also have the flushes/sweats throughout the day. My bones ache especially my feet & hands so I hobble around like an old woman & my wedding ring doesn't fit anymore. I'm really forgetful & its caused problems with my reproductive system, which my consultant said can only be helped by HRT which I can't take because my cancer is hormone positive! I also feel depressed, and am utterly exhausted all the time, I've tried all kinds of remedies, been given antidepressants - nothing works. Several oncologists have told me to live with the symptoms but it's seriously affecting my quality of life. I've been told by oncologists in the past that aromitase inhibitors will have the same side affects but now they're wanting to change my tamoxifen for them. I've told them I'm scared but I'm honestly at the end of my tether so would appreciate if anyone has had a similar experience & can offer some advice. I did speak to a lady via email on "someone like me" & she advised me to use the forum. Sorry for the long post, thanks for reading & I look forward to hearing some advice .
... View more